# SDR TWAA0015801

- Difficulty date: October 4, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK THE FUSELAGE HAD A 2 INCH CRACK AND ONE FASTENER MISSING AT STA 332 BETWEEN LONGERON 30 AND 29R.  REPAIRED PER SRM 53-04, FIG 44, AT STA 332 LONGERON 30 AND 29R.
